# SDR AU001083

- Difficulty date: September 22, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna 207A
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8010 · Engine Cranking
- Part: Solenoid
- Part number: S24432
- Condition: Faulty
- Location: Starter
- Stage of operation: NR
- How discovered: C
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) STARTER SOLENOID DID NOT RELEASE ON START-UP.  (X)
